• I have noticed a regular itching on my head and arms after chemo

    Asked by CancerChicky on Monday, October 15, 2018

    I have noticed a regular itching on my head and arms after chemo

    Is this a common side effect? I don't remember reading about it and the nurses said they hadn't heard anyone say that.

    5 Answers from the Community

    5 answers
    • po18guy's Avatar
      po18guy

      "Chemo"??? There are 100+ chemo drugs, each with numerous side effects. BUT, it can also be stress-related, as stress/anxiety can cause over 100 of the 150 symptoms that our bodies are capable of producing. Since it may also be an allergic reaction, make sure that doctor and infusion nurse know about it.

      over 1 year ago
    • Songwriter's Avatar
      Songwriter

      It's from the chemo and they know it. ugh...

      over 1 year ago
    • GregP_WN's Avatar
      GregP_WN

      Itching is one of the symptoms of the diagnosis I had, Hodgkins Lymphoma, but, I don't remember ever having it.

      over 1 year ago
    • LiveWithCancer's Avatar
      LiveWithCancer

      I have been itching badly. My oncologist believes it is caused by the Opdivo.

      over 1 year ago
    • MarciaLynn's Avatar
      MarciaLynn

      Itching has since resolved, but I had quite a bit during and following R-DA-EPOCH for Double Hit NHL. I assumed it was from extremely dry skin that I KNOW was from the chemotherapy. Mention it to your doctor in case it is an allergic reaction to one or more of the drugs ~ that could be very dangerous.

      over 1 year ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more malignant mesothelioma questions.  Also, don't forget to check out our Malignant Mesothelioma page.